I have been on Depo just over 2 years, with no period (YAY) or spotting. A week ago, I had cramps bad enough to have to take an alleve, and began to have a small amount of brown spotting. Tonight, I have a little larger amount of red spotting. Does anyone know why this would happen?
12 Feb 2014
Yes, I had this happen several times over the 18 years I was on Depo.
Sometimes, you may find that you have a little bleeding a week or two before your shot is due, & this can be prevented by bringing forward your shot to 9 or 10 weeks, rather than the normal 12 weeks. Doing this for a couple of shots then returning to 12 weekly shots, usually stops all bleeding whatsoever.
It's best to check with your Doctor for other possible causes, but you'll likely find that this is the reason.
Hope that helps :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
and Im suppose to get my shot on the 3rd of September past few weeks ive been spotting mainly after having sex ive been eating like no tomorrow pain ...
1 answer • 1 Sep 2013
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
... is this normal
3 answers • 19 Jan 2014
I have been spotting for a day now and it is painful. Is this normal?
2 answers • 23 Jan 2014
... and I've seen spotting for the past 12 days now. I called my nurse and she gave me a pill to stop it but I'm feeling bloated is this ...
2 answers • 7 Feb 2014
Mirena - I was on depo for 3 years then switched to the IUD, throughout the 3 years of depo I had no
... period, and now after 11 months of IUD I started bleeding, at first it was just some brown spotting, now it's almost a full on period! ...
1 answer • 9 Sep 2014